Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WishFull Thinking

The Effects Of Benzaclin

Recommended Posts

Hey guys, so Benzaclin. I've heard raving reviews about it and terrible ones.

Well this is my story...

A while back i got Benzaclin prescribed to me from my derm. So i put it on... and OMG it made my skin all red, burning feeling and more RED!!!!!!!!!!!!!. severly red. took over 4 days for it to calm down and lose its colour. it was terrible. i was soo embarrassed to look at anyone.

Now, about 1 month later, i was like what the heck, lets try it again ( lol:P ). So i saw on utube the acne.org regimen. i tried it, with my benzaclin and a spectro hydracare moisturizer. oh btw yeah i use spectro hydracare moisturizer and spectro gel to cleanse. Benzaclin as my supposed treatment.

anywho, i went back to Benzaclin after a month of stopping it. i put it on, 15 mins later, put on my spectro hydra... w.e as a moisturizer and let it on for about 6 hours. wow!? surprised much? my skin didnt even turn red, nothing happened. looked fine and normal. like nothing was on my [email protected]!!!! was sooo happy. maybe it finally got bored of terrorizing me and started doing its job!!!!!!!! lol.

k so the next day.... nothing happened! i think i saw a little improvement. like very little but it was good right? k so i did the same thing, cleansed, treatment, moisturizer. vERRRy good.! it worked out just like yesterday and nothing happened. not even a single red spot. perfect!!!!!!! maybe my acne experience is finally getting better.

woot so its the 3rd day now!! ( a monday btw ). lol k... so i did the same thing, but after school. i cleansed, treat etc. etc. so about.... 1 hour into the stuff on my face. OMG my face got sooooooooooooooooooooooooo RED!! it started to burn and my face got al red! i decided to wash it off, cuz i had the worst experience wif it be4. yeah i know the redness... again!

what is going on!!!?? one day it works wonders, next day its a miracle, and the next its haunting [email protected][email protected]@$(#*. like [email protected]!%!

what is going on? can anyone with true experience tell me!! it works sumtimes, but it doesnt work another time.... whats wrong wif this? im soo annoyed, its simply depressing...

anyone who suffered like me please tell me your opinion and what happened to u, how u fixed it if u did or what is happening to me and why this is happening!!!!!!!!!!! please anything, comments concerns, answers anything would be good!!

BTW!! does anyone know if it shuld use the Benzaclin after it expires. its susposed to expire 3 months from the time i got it. it susposed to expire this month, May. this situation happened in April, i just never bothered to post it up!

Edited by WishFull Thinking
Link to comment
Share on other sites

Dont count your chickens homeboy. 3 days isnt enough time for anything

i know! but its wierd. why did the first 2 days seem normal perfect near. and then suddenly on the 3rd day it got like hell? thts wht im wondering about!! :(. why does it suddenly make my face all red. i put the same ammount on it!

Link to comment
Share on other sites

because a person's face is very very unpredictable. Thats what you'll learn if you read every post on this website. Im sure it just took your face a little longer to get red and irritated. Wait a minute, are you actually DOING the acne.org regimen with benzaclin? Like your putting a crap load of benzaclin on your face? That is a big no no. I think benza is 5% bp right?, which is too much anyways. Also, the clindamycin in it is drying and irritating as well. Only use a small amount of benzaclin. I hope this helps

Link to comment
Share on other sites

I have been on BENZACLIN for 4 days guys~

The cream itself was actually nice, and right now, I have real severe acne- full blown all alon gmy chin, jaw, and cheeks. Did it irritate? YES Did it burn?? Not really. VERY DRYING THOUGH. You have to use a really good moisturizer (Olay, Neutrogena, etc....)!!!!

I am alternating washing my face with a real mild cleanser in the morning, very gentle with Vitamen E from Olay. Cleansing my face with PRoactiv Solution at night. (FYI: Ive long been a Proactiv user and recently decided to switch to another brand and it totally back fired on me! And I let it get to the point where I literally have SEVERE acne. So now, Im trying to get control of my skin again with what workd for me the past 10 years) Put on Benza. Then apply a realy nice moisturizer (Olay w/ Vitamen E)

Still very drying, but all you gotta do is apply a GOOD amount of lotion on. And of course SUNSCREEN.

I have to say, I do see an approvement. Benza is definitly bringing everything up to the surface, alot of whiteheads in the morning. BUT, it is taking its time....no drastic results yet.

Remember what DAN says about his regimine: start out with a small amount of the BP stuff, then gradually add more. And just add to the areas where you have the problems. You might also want to actually read WORD for WORD the information sheet that comes in with the Benzclin box.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×